A 56-year-old female asked:
Disclaimer

can the hepatitis b vaccine cause an isolated elevated ggtp?

1 doctor answer
Dr. Larry Lutwick
48 years experience Infectious Disease
No : It should not.
Answered on Sep 29, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old member asked:
Dr. Scott Diede
A Verified Doctor answered
A US doctor answered Learn more
Should not be...: A hepatitis b vaccination given 27 years ago should not be the cause of elevated liver enzymes currently.
1
1 thank
A female asked:
Dr. Clarene Cress
Specializes in Pediatrics
Vaccine unlikely to: cause liver injury, which is usually detected by analyzing AST and ALT. Mild elevations of AST and ALT might be seen from inflammation of the muscle ... Read More
1
1 thank
A 20-year-old male asked:
Dr. James Ferguson
45 years experience Pediatrics
No: The shot contains no living material. It is created in the lab and has no potential for causing disease.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month